| Catalog Number |
DS10015328 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was revised due to infection.Doi: unknown, dor: on (b)(6) 2026, affected side-right hip.
Additional Manufacturer Narrative
Reported event : an event regarding an infection involving a bi-mentum pe liner 28/53 was reported.The event was not confirmed.Method & results : device evaluation and results : not performed as product was not returned.Clinician review : no medical records were received for review with a clinical consultant.Device history review : could not be performed as lot code information was not provided.Complaint history review : could not be performed as lot code information was not provided.Conclusion : all stryker products are sold as sterile either by being validated to a minimum sterility assurance level sal of 10^-6 or aseptically filled under a validated process in accordance with applicable external standards.The exact cause of the event could not be determined because insufficient information was provided.Additional information including pathology reports, operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Product surveillance will continue to monitor for trends.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.